# SDR ASAA2022021337423

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 21,967 hours, 6,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 633967541
- Part serial: 192
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 21,966 hours, 6,907 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRZ FL 370, DUCT PRESS L+R FLUCTUATING ALTERNATIVELY BETWEEN 30-40 PSI AT SAME TIME, CABIN ALT RATE CLIMBING 0.5-1.0 AND DESCENDING 0.5-1.0 20-30 SECONDS APART. GROUNDED - YES. AIR TURNBACK-DIVERSION TIME 115 MINUTES. REMOVED AND REPLACED L/H FLOW CONTROL VALVE REF B737-900 AMM 21-51-01-400-807-003. OPS CHECK GOOD. NO LEAKS NOTED ON DUCT JOINTS ON NO.1 HIGH PRESSURE WATER SEPARATOR REHEATER AND CONDENSOR. REPLACED PACK FLOW SENSOR #1 L/H SIDE REF AMM 21-51-43. PFTC BITE TEST GOOD. REF AMM 21-61-00-740-801-002.
